# SDR F3LA2023052300059

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N335FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08320
- Aircraft time: 15,714 hours, 6,912 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 239748 AIRCRAFT WAS GROUNDED AS A RESULT OF AN SDR REPORTABLE EVENT.ON DESCENT COCKPIT & FWD CABIN DETECTED BURNT ORDER. COMPLETED THE ELIMINATION OF ORDOR PROCEDURES DETERMINED PACK 1 WAS RESPONSIBLE FOR ODOR. CORRECTIVE ACTION: PERFORMED LEVEL A DECONTAMINATION WITH APU BURN. VERIFIED BY MAINTENANCE AND CREW NOSMELL EMITTED FROM PACK. RETURNED TO SERVICE AMM 21-00-00-615-802-A -  IAW TSM 05-50-00-810-834-A & AMM 21-00-00-615-802//END//
